# SDR FDKA2009080500168

- Difficulty date: August 5, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 15,135 hours, 14,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6250 CVG.  FLOOR STRIP EMERGENCY LIGHT BELOW OVERWING EXIT INOP.  MX PERFORMED OPS TEST AND NO FAULTS FOUND, OPS GOOD.
